MathSciNet Relay Station
MathSciNet bibliographic data
MR856700 (87m:65116) 65L10
Manteuffel, Thomas A.; White, Andrew B., Jr. The numerical solution of second-order boundary value problems on nonuniform meshes. Math. Comp. 47 (1986), no. 176, 511–535, S53–S55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement